Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 20, NWS Albuquerque, NM

July 25, 2011Bernalillo County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 25, 2011, 12:52 PM MDT for Bernalillo County, New Mexico. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 12:52 PM MDT (18:52 UTC)
Expired
Jul 25, 2011, 1:49 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WGUS55 KABQ 251852
FFWABQ
NMC001-252015-
/O.NEW.KABQ.FF.W.0020.110725T1852Z-110725T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1252 PM MDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO

* UNTIL 215 PM MDT

* AT 1248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR SEDILLO...OR ABOUT 16
  MILES NORTHWEST OF MORIARTY. THE STORM PRODUCING VERY HEAVY RAIN
  WAS NEARLY STATIONARY. TORRENTIAL RAINFALL WILL IMPACT ARROYOS
  FLOWING NEAR HIGHWAY 472.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED. MOTORISTS ALONG INTERSTATE 40 CAN EXPECT TORRENTIAL 
RAINFALL WITH THIS STORM.

&&

LAT...LON 3522 10639 3522 10624 3497 10623 3497 10639

$$
2 follow-up statements
756 
WGUS75 KABQ 251924
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT MON JUL 25 2011

NMC001-252015-
/O.CON.KABQ.FF.W.0020.000000T0000Z-110725T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
124 PM MDT MON JUL 25 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR
NORTHEASTERN BERNALILLO COUNTY...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAINFALL WAS DIMINISHING OVER THE WARNED AREA. RADAR ESTIMATES
INDICATED THAT BETWEEN 1 AND 2 INCHES OF RAIN FELL IN ONE HOUR IN
THE AREA FROM CEDRO PEAK CAMPGROUND NORTH TO INTERSTATE 40 BETWEEN
MILE MARKERS 178 AND 181...TO THE INTERSECTION OF MOUNTAIN VALLEY
ROAD AND FROST ROAD. FLASH FLOODING IS STILL LIKELY ALONG CREEKS
AND ARROYOS WITHIN THIS AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3522 10639 3522 10624 3497 10623 3497 10639

$$
GUYER
439 
WGUS75 KABQ 251949
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
149 PM MDT MON JUL 25 2011

NMC001-251959-
/O.CAN.KABQ.FF.W.0020.000000T0000Z-110725T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
149 PM MDT MON JUL 25 2011

...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN BERNALILLO
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3522 10639 3522 10624 3497 10623 3497 10639

$$
GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:00 AM MDT, 9 hours 52 minutes earlier.

Area forecast discussion, Jul 25, 3:00 AM MDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT MON JUL 25 2011

.DISCUSSION...ONGOING CONVECTION...ALTHOUGH SLOWLY WANING FOR THE
MOST PART...STRETCHES ACROSS A WIDE SWATH OF CENTRAL NEW MEXICO
EARLY THIS MORNING. SEE LITTLE IN THE MODELS THAT/S SIGNIFICANTLY
DIFFERENT FROM 24 HOURS AGO...AT LEAST IN THE NEXT 24 HOURS. UPPER
HIGH CENTER STILL FORECAST TO SHIFT INTO TEXAS AND OVER PORTIONS OF
THE PLAINS STATES TUESDAY AND DURING THE MID TO LATE WEEK PERIOD.
WITH THE LIGHT SOUTHEAST TO SOUTH WINDS ALOFT FORECAST
TODAY...DECIDED TO RENEW THE FLASH FLOOD WATCH FOR BURN SCAR ZONES
FOR MIDDAY THROUGH MID EVENING. STORM MOTION ON TUESDAY IS FORECAST
TO BE A LITTLE FASTER...AND TO THE NORTH AND NORTHEAST.

GFS HAS MORE OF A WESTERLY COMPONENT TO THE UPPER WINDS TUESDAY
NIGHT AND WEDNESDAY AS AT LEAST ONE DISTURBANCE TRACKS ACROSS
EASTERN ARIZONA AND OVER NORTHERN NEW MEXICO. THIS COULD ENHANCE
CONVECTIVE ACTIVITY DURING THIS PERIOD. STILL APPEARS CONVECTION MAY
ALSO FORCE A SURFACE BOUNDARY INTO NORTHEAST NEW MEXICO LATER
THURSDAY...WHICH MAY LINGER IN THE NORTHEAST PLAINS INTO FRIDAY. THE
UPPER HIGH CENTER THEN SHIFTS BACK TO THE WEST AND OVER NEW MEXICO
FOR THE UPCOMING WEEKEND. THIS WOULD LEAD TO LESS CONVECTION
OVERALL...BUT ESPECIALLY IN THE EASTERN PLAINS...WHERE STEERING FLOW
WOULD NOT FAVOR STORMS DRIFTING OFF THE HIGH TERRAIN.
OTHERWISE...DAYTIME TEMPERATURES WILL BE NEAR TO ABOVE NORMAL FOR
THE WORK WEEK.

&&

.AVIATION...A FEW SHRA AND TSTMS WILL CONTINUE TO MOVE WESTWARD THIS
MORNING ACROSS WC AND SC NM. ADDITIONAL SHRA AND TSTMS WILL DEVELOP
AROUND 18Z AND BECOME MORE WIDESPREAD AS THE AFTN PROGRESSES. TSTMS
WILL BE CAPABLE OF WIND GUSTS TO 40KTS AND MVFR CIGS AND VSBYS IN
HEAVY RAIN. NEARLY ANY TAF SITE MAY BE IMPACTED WITH TSTMS...THOUGH
LOWEST CHANCES APPEAR TO BE AT KROW. STORMS WILL LINGER INTO THE
EVENING AND OVERNIGHT HOURS...THOUGH IN GENERAL...WILL GRADUALLY
DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...A FEW SHOWERS CONTINUE TO LINGER EARLY THIS MORNING
OVER PORTIONS OF THE STATE. AREAS THAT RECEIVED APPRECIABLE
RAINFALL...GENERALLY FROM THE SOUTHWEST MTNS TO THE NORTHEAST
PLAINS...CAN EXPECT GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES
THIS MORNING.  POOR RECOVERIES ARE EXPECTED ACROSS THE FAR NW
PORTIONS OF THE STATE.

UPPER HIGH REMAINS SQUARELY OVERHEAD THIS MORNING.  STORMS WILL
DEVELOP LATE THIS MORNING OR EARLY THIS AFTERNOON OVER THE HIGH
TERRAIN BEFORE INCREASING IN COVERAGE AND INTENSITY DURING THE MID
TO LATE AFTERNOON HOURS.  STORMS WILL GENERALLY DRIFT
WESTWARD...THOUGH SOME ERRATIC STORM MOTIONS WILL BE POSSIBLE WITH
COLLIDING OUTFLOW BOUNDARIES. BOTTOM LINE HOWEVER...IS THAT STORMS
WILL BE SLOW MOVING...THUS HAVING THE POTENTIAL TO BRING
HEAVY...PERHAPS FLOODING...RAINS. THE BIGGEST CONCERN REMAINS THE
BURN SCARS AND A FLASH FLOOD WATCH WILL AGAIN BE ISSUED FOR THOSE
AREAS. FAVORED AREAS FOR HEAVY PRECIP TODAY WILL BE ACROSS THE
WESTERN AND NORTHERN MOUNTAINS...THOUGH A REMNANT OUTFLOW BOUNDARY
ACROSS NORTHEAST NM MAY ALSO BE A TRIGGER.

CENTER OF THE UPPER HIGH WILL SHIFT EASTWARD ON TUESDAY...AND
MONSOONAL MOISTURE PLUME WILL SQUEAK EASTWARD ACROSS THE AZ-NM
BORDER. STORM MOTION WILL ALSO SHIFT FROM SW TO NE. MORE WESTERLY
UPPER LEVEL FLOW WILL USHER IN SOME DRIER AIR ACROSS THE NORTHWEST
ON WEDNESDAY AND EVEN MORESO ON THURSDAY...THUS SLASHING PWAT VALUES
A BIT.  THUNDERSTORMS SHOULD FAVOR CENTRAL AREAS ON WEDNESDAY.
MODELS LOOK TO RETAIN A REMNANT OUTFLOW BOUNDARY ACROSS NE
NM...WHICH SHOULD BE THE FOCUS FOR THUNDERSTORMS ON THURSDAY. STORMS
MAY COVER MUCH OF NE AND EC NM BY THE EVENING HOURS. PORTIONS OF NW
NM MAY BE SHUT OFF FROM THUNDERSTORM DEVELOPMENT ENTIRELY ON
THURSDAY DUE TO THE DRIER AIR.

MODELS ATTEMPT TO SHIFT THE UPPER HIGH BACK WESTWARD OVER NEW MEXICO
FRIDAY THROUGH THE WEEKEND.  NONETHELESS...RECYCLED MOISTURE SHOULD
KEEP THUNDERSTORMS IN PLAY.

OVERALL FOR THE NEXT SEVERAL DAYS...GOOD TO EXCELLENT RECOVERIES ARE
EXPECTED EACH NIGHT IN AREAS THAT RECEIVED RAINFALL DURING THE DAY.
DAYTIME HUMIDITY READINGS WILL GENERALLY RANGE FROM 20 TO 40
PERCENT.  DAYTIME TEMPERATURES WILL RUN NEAR TO 5 DEGREES ABOVE
NORMAL...AND OVERNIGHT TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE
NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  96  69  94  66 /  30  50  20  40
DULCE...........................  88  59  87  59 /  40  60  40  30
CUBA............................  87  60  86  60 /  40  50  40  60
GALLUP..........................  89  57  87  59 /  40  50  40  50
EL MORRO........................  85  56  84  57 /  50  50  50  50
GRANTS..........................  89  60  85  61 /  30  50  40  50
QUEMADO.........................  87  59  86  59 /  30  50  50  60
GLENWOOD........................  92  64  92  63 /  30  50  40  30
CHAMA...........................  83  51  81  50 /  50  60  50  40
LOS ALAMOS......................  86  62  85  61 /  40  50  20  40
PECOS...........................  84  57  83  57 /  50  50  30  30
CERRO/QUESTA....................  83  54  82  54 /  50  50  30  30
RED RIVER.......................  76  47  76  47 /  50  60  40  30
ANGEL FIRE......................  80  48  80  48 /  50  50  40  30
TAOS............................  88  56  88  55 /  40  50  30  30
MORA............................  81  55  81  54 /  50  50  30  30
ESPANOLA........................  90  57  90  57 /  40  50  20  30
SANTA FE........................  86  60  86  59 /  40  50  20  30
SANTA FE AIRPORT................  89  62  90  61 /  40  50  20  30
ALBUQUERQUE FOOTHILLS...........  91  68  91  67 /  30  40  20  30
ALBUQUERQUE HEIGHTS.............  93  70  93  69 /  30  40  20  20
ALBUQUERQUE VALLEY..............  94  64  94  64 /  20  40  20  30
ALBUQUERQUE WEST MESA...........  94  66  94  66 /  30  40  20  30
LOS LUNAS.......................  94  68  94  68 /  20  40  20  20
RIO RANCHO......................  94  67  94  67 /  30  40  20  30
SOCORRO.........................  96  69  96  69 /  20  30  10  30
SANDIA PARK/CEDAR CREST.........  85  57  85  57 /  40  50  20  20
TIJERAS.........................  90  64  90  64 /  40  50  20  20
MORIARTY/ESTANCIA...............  90  61  90  60 /  40  50  30  20
CLINES CORNERS..................  86  60  86  59 /  50  50  30  30
GRAN QUIVIRA....................  90  63  90  63 /  40  50  30  20
CARRIZOZO.......................  90  65  90  65 /  30  30  20  20
RUIDOSO.........................  87  60  89  61 /  30  40  30  20
CAPULIN.........................  89  61  90  57 /  30  40  30  20
RATON...........................  94  59  96  59 /  30  30  30  20
SPRINGER........................  91  58  92  57 /  30  40  30  20
LAS VEGAS.......................  85  56  87  57 /  50  50  30  30
CLAYTON.........................  94  66  97  67 /  30  30  10  10
ROY.............................  93  64  93  64 /  30  30  20  20
CONCHAS.........................  95  67  97  67 /  30  20  10  10
SANTA ROSA......................  95  68  97  68 /  20  20  20  20
TUCUMCARI.......................  98  70 100  71 /  20  20  10  10
CLOVIS..........................  97  69  99  69 /  10  10   5  10
PORTALES........................  98  70  99  70 /  10  10   5  10
FORT SUMNER.....................  97  70  98  70 /  10  10  10  10
ROSWELL.........................  99  72 101  72 /  10  10  10  10
PICACHO.........................  91  62  92  64 /  10  20  10  20
ELK.............................  87  58  89  61 /  20  30  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ508-511-512-514-526-527-539.

&&
Hazardous weather outlook, Jul 25, 6:00 AM MDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON JUL 25 2011

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND
EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN
SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED
STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY
PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

In the hours before

Special weather statement, Jul 25, 12:18 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1218 PM MDT MON JUL 25 2011

NMZ504-511-251845-
JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS-
1218 PM MDT MON JUL 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANDOVAL AND SOUTHERN
RIO ARRIBA COUNTIES THROUGH 1245 PM MDT...

AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF CUBA...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHERN RIO ARRIBA AND NORTHERN SANDOVAL COUNTIES.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3616 10700 3617 10678 3591 10676 3589 10699
TIME...MOT...LOC 1818Z 359DEG 4KT 3602 10685

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:28 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro92 min
Jul 24, 6:38 PM MDTSpecial Weather StatementABQ52 min
Jul 24, 8:34 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval116 min
Jul 24, 10:04 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance116 min
Jul 24, 10:16 PM MDTAreal Flood AdvisoryABQBernalillo, Socorro, Valencia119 min
Jul 24, 10:46 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Socorro, Torrance, Valencia119 min
Jul 25, 12:04 AM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia116 min
Jul 25, 4:04 AM MDTFlash Flood WatchABQ17 hr
Jul 25, 11:24 AM MDTAreal Flood AdvisoryABQSanta Fe111 min
Jul 25, 12:31 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Jul 25, 12:59 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 25, 1:29 PM MDTSpecial Weather StatementABQLincoln31 min
Jul 25, 1:58 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Jul 25, 2:13 PM MDTFlash Flood WarningABQColfax71 min
Jul 25, 2:38 PM MDTFlash Flood WarningABQSanta Fe90 min
Jul 25, 3:13 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Jul 25, 3:30 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe90 min
Jul 25, 3:51 PM MDTSpecial Weather StatementABQCatron24 min
Jul 25, 4:21 PM MDTSpecial Weather StatementABQCatron24 min
Jul 25, 4:33 PM MDTAreal Flood AdvisoryABQBernalillo87 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.